Can I Take Amoxicillin After Taking FG Troches?
Good evening. NI have tonsillitis. Relapse, more precisely. My symptoms include tonsillitis which is caused due to bacteria. Because my fever didn’t go down for more than 3 days and my lymph nodes started to swell in the neck. Creeps up to the back of the head. Stiff and painful. NI have been to the health center, and was given the antibiotic amoxilin. I drink regularly but the swelling is still spreading to the right side (used to be left). I was advised to try the antibiotic FG Troses. I bought and drank it on the 3rd day. Meanwhile, amoxillin had to run out. How? Can I take both antibiotics?
Good afternoon, thanks for asking at HealthReplies.com. Inflammation of the tonsils, is an inflammatory condition that occurs in the tonsils or tonsils, two small glands found in the inside of the throat.
If it is caused by bacteria, the symptoms are usually more severe than a viral infection, and can include swelling of the lymph nodes, the appearance of pus spots around the tonsils and fever. To ensure this, doctors also usually refer to the results of routine blood tests.
If the lab results prove there is a bacterial infection, only then can antibiotics be given. Antibiotics cannot be given until there is evidence because unwise use of antibiotics can have a negative effect and create bacteria resistant to antibiotics, slowing and worsening future infections, both in oneself and in others.
In your case, it is necessary to reconfirm who advised you to take antibiotics if you are currently taking other antibiotics. Is it someone else or a doctor, and if a doctor, is that doctor the same doctor who gave you antibiotics for the first time. Because if the doctor is different, there is a chance he will not know the status of your treatment. And the same doctor will generally wait until one treatment is finished before adding or changing drugs, especially those related to antibiotics.
If someone else suggests giving the drug, then stop using it even though you have already used it to avoid excessive doses of antibiotics in your body, and don't forget to clarify again with your doctor who gave the antibiotic the first time. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa